MathSciNet Relay Station
MathSciNet bibliographic data
MR2287221 35L70 (35A30)
Xian, Da Quan New exact solutions to a class of nonlinear wave equations. (Chinese) Dianzi Keji Daxue Xuebao 35 (2006), no. 6, 977–980.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement